View Full Version : Vesicare making me flare
02-07-2010, 09:20 AM
Has anyone found that Vesicare makes them flare? I started taking it a few days ago and, although it does seem to be reducing the tightness of my urethral muscles (which is why I'm on it), it also seems to be making my bladder and urethra much more painful. Has anyone else found an alternative that is similar? I'm really fed up and can't find anything to make me feel better. Any advice appreciated
02-07-2010, 01:44 PM
I found when I started it that I felt better and it handled my flares better (I was having spasms really bad when I voided), but when I came off it, I felt worse - the first 3-4 days without it were VERY painful, it caused me to strain unnecessarily so my muscles were soooo stressed...
I honestly stick to Elavil & Tylenol Arthritis (I take the tylenol 3x/day every day, Elavil just at bedtime) and rest, heat, IC diet...what else are you taking right now?
02-07-2010, 01:52 PM
Vesicare made me flare because it made me retain urine (at the lowest done). When I stopped it I went like crazy for a couple days until it was all finally out.
02-07-2010, 01:57 PM
vesicare made me flare like crazy. I just try and focus while i am peeing. Sit of straight don't strain deep relaxing breath. are your urethral muscles tight because there inflamed? maybe a anti-histamine would help. Have you tried physical therapy for pelvic floor disfunction?
02-07-2010, 09:46 PM
I'm not taking any other medication yet as I'm not officially diagnosed with IC (although I'm having a hydro/cysto soon and am pretty sure I have IC as have food sensitivity and a painful bladder). I have been diagnosed as having a spasming urethra which is the current focus of treatment. Now I'm scared to stop it incase i feel even worse. Thanks for your help and advice xx
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.